ABB CEU Form For 2015 ASRM Meeting

Record CEUs for the scientific programs on **WEDNESDAY ONLY**. **Florida CEU**s require completion of a second form, available at booth 305. In order to receive American Board of Bioanalysis (ABB) PEER credit, you must complete this form and return it to the AAB/ABB Booth (305) in the Display Hall before noon, Wednesday, October 21, 2015, for validation. Forms sent to the AAB/ABB office after October 21 will **not** be accepted.

	ed ASF	RM Scientific Programs on Wed			
7:00 a.m8:45 a.m. (1 hr.)	Hours	Outcome Predictors - Clinical: ART 3	Hours	2:30 p.m3:15 p.m. (0.75 hr.)	Hours
Poster Abstract Session		☐ 11:30 a.m. O-242		Plenary Lecture	
0:00 a m 0:45 a m (0.75 hr)		☐ 11:45 a.m. O-243		■ SSR Exchange Lecture: Uniting	
9:00 a.m9:45 a.m. (0.75 hr.)		☐ 12:00 p.m. O-244		Major Constituents of the Genome	
Plenary Lecture ☐ Periconception, Medicine and Biol-		☐ 12:15 p.m. O-245		2:30 p.m3:15 p.m. (0.75 hr.)	
ogy in Relation to Human Health		☐ 12:30 p.m. O-246		, , , ,	
		Outcome Predictors - Lab: ART		Lecture	
9:45 a.m10:30 a.m. (0.75 hr.)		☐ 11:15 a.m. O-247		David and Rosemary Adamson	
Plenary Lecture		☐ 11:30 a.m. O-248		Lecture on Excellence in Reproduc-	
□ Development and Evolution of the		☐ 11:45 a.m. O-249		tive Medicine: Prevention	
External Genitalia		☐ 12:00 p.m. O-250		Sy <mark>mposium</mark>	
Concurrent Sessions:		☐ 12:15 p.m. O-251		3: <mark>30 p.m5</mark> :00 <mark>p.m</mark> . (1.50 hr.)	
Oral Abstract Sessions (0.25 hr. @)		☐ 12:30 p.m. O-252		□ CSRM Symposium: Screening	
11:15 a.m12:45 p.m.		CFIG		and Management of Genetic	
Reproductive Endocrinology: Clinical		☐ 12:15 a.m. O-257		Diseases	
☐ 11:15 a.m. O-187		In Vitro Fertilization 3		 ALMER Symposium: Selecció de gametos y embriones en Repro- 	
☐ 12:00 p.m. O-190		☐ 11:15 a.m. O-259		ducción Asistida	
Genetic Counseling 2		☐ 11:30 a.m. O-260		☐ Nurses' Symposium III: The	
☐ 11:15 a.m. O-193		☐ 11:45 a.m. O-261		Embryo Speaks - the Future of	
☐ 11:30 a.m. O-194		☐ 12:30 p.m. O-264		Embryo Assessment	
☐ 11:45 a.m. O-195		Assisted Reproductive Technology		Epigenetics and Male Reproduc-	
☐ 12:30 p.m. O-198		General 2		tion	
MRU: Clinical 3		☐ 11:45 a.m. O-267			
☐ 11:30 a.m. O-200		☐ 12:00 p.m. O-268			
☐ 12:00 p.m. O-202		Concurrent Sessions:			
☐ 12:15 p.m. O-203					
☐ 12:30 p.m. O-204		Roundtables 1:00 p.m2:00 p.m. (1 hr.)			
MRU: Research		, , , ,			
□ 12:00 p.m. O-208		□ RTW12 □ RTW25 □ RTW13 □ RTW26			
☐ 12:30 p.m. O-210		□ RTW14 □ RTW28			
Health Disparities 2		☐ RTW15 ☐ RTW30			
□ 12:30 p.m. O-216		□ RTW16 □ RTW31			
Early Pregnancy 2		□ RTW19 □ RTW35 □ RTW24		ION	
☐ 11:30 a.m. O-218					
☐ 11:45 a.m. O-219		Interactive Sessions			
☐ 12:15 p.m. O-221		1:15 p.m2:15 p.m. (1 hr.)			
Environment and Reproduction		Fresh vs Frozen Donor Eggs - Pros and Cons			
☐ 11:30 a.m. O-224		☐ The Kitchen Sink and IVF			
☐ 12:00 p.m. O-226		☐ Is the Time Ripe for Routine PGS			
☐ 12:30 p.m. O-228		Testing in All ART Patients?			
Fertility Preservation		☐ Molecular Diagnostics in Embryo			
☐ 11:15 a.m. O-229		Quality			
☐ 11:45 a.m. O-231		☐ How and Why to Set Up a Low-cost			
☐ 12:00 p.m. O-232		IVF Program in the US?			
☐ 12:15 p.m. O-233					
Stem Cells					
☐ 12:00 p.m. O-238				Wednesday May Bessible Harris 7.05	
☐ 12:30 p.m. O-240				Wednesday Max Possible Hours - 7.25	
				TOTAL HOURS ON THIS PAGE	
Falsification of CEU documentation ma					
		condition up to and			

Full Name (required)		
Email (required)		
Daytime Phone (required)		
I certify that I earned the CEU credits claimed above.		
		_
Signature (required)	Date	

MARK YOUR CALENDAR
May 12-14, 2016

CRB Symposium

asino & Resort • Las Vegas, Nevada

In order to receive CEU credit this CEU Recording Form must receive a validation stamp. Complete this form and return it to the AAB/ABB Booth (305) in the Display Hall before 5:00 p.m., Wednesday, October 21, 2015, for validation. AAB/ABB will retain the white copy to record CEU PEER credits. You may keep the yellow copy for your records.